# SDR HNAA2013021500059

- Difficulty date: February 15, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 51,020 hours, 56,474 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL ODOR COMING FROM REAR OF CABIN OVERHEAD LIGHT AT ROW 7AC SOCKET BURNED.  DE-ACTIVATED CABIN INTERIOR NORMAL LIGHT SYS IAW SPECIAL PRECEDURE 33.1. FOUND O/H LIGHT SOCKET BURNED AT ROW 7AC.  REMOVED AND REPLACED LIGHT SOCKET AND BALLAST AT ROW 7AC. OPS CHECKED GOOD.
